Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 11, 2013, 12:19 AM EDT for Chester County, Pennsylvania. It was in force for 86 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2013, 12:19 AM EDT (04:19 UTC)
- Expired
- Oct 11, 2013, 1:45 AM EDT
- In force
- 86 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 120 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
818
WWUS81 KPHI 110419
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1219 AM EDT FRI OCT 11 2013
PAZ060-101-102-110545-
BERKS PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1219 AM EDT FRI OCT 11 2013
...A SHOWER WITH HEAVY RAIN WILL AFFECT CENTRAL CHESTER AND SOUTH
CENTRAL BERKS COUNTIES...
AT 1213 AM EDT...A SHOWER WITH HEAVY RAIN WAS NEAR KENNETT
SQUARE...MOVING NORTHWEST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. RAINFALL AMOUNTS OF HALF AN INCH
WITHIN AN HOUR ARE POSSIBLE.
THIS SHOWER WILL BE NEAR MODENA AROUND 1240 AM...SOUTH COATESVILLE
AROUND 1250 AM...PARKESBURG AROUND 100 AM...HONEY BROOK AROUND 120 AM
AND NEW MORGAN AROUND 130 AM.
LAT...LON 4030 7594 3989 7557 3988 7560 3985 7560
3983 7562 3982 7567 3977 7574 3992 7600
3997 7600 4004 7594 4011 7595 4014 7589
4023 7602
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 10, 9:54 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 10, 9:54 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT THU OCT 10 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM NEAR THE NORTH CAROLINA COAST WILL EDGE
NORTH TO THE DELMARVA COASTAL WATERS FRIDAY BEFORE STALLING. THEN
A HIGH PRESSURE SYSTEM OVER EASTERN CANADA WILL SINK SOUTH AND
FORCE THE LOW BACK OFF THE NORTH CAROLINA COASTAL WATERS SUNDAY
AND MONDAY. THEN ITS EXPECTED TO SLOWLY DRIFT FARTHER OUT TO SEA.
A LOW PRESSURE SYSTEM EXITING THE ROCKIES MONDAY SHOULD REACH THE
GREAT LAKES ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
COASTAL LOW PRESSURE STILL TO OUR SOUTHEAST TRYING TO PUSH FURTHER
NORTH BUT CONTINUES TO BE BOXED OUT BY THE NEW ENGLAND HIGH. A
GOOD LOW-LEVEL THETA-E SURGE CONTINUES TO FLOW ACROSS MUCH OF THE
AREA, AND ASSOCIATED OMEGAS WILL ALLOW RAINFALL TO CONTINUE TO
REDEVELOP THROUGH THE OVERNIGHT, SO PERIODS OF RAIN WILL CONTINUE
TO AFFECT THE AREA THROUGH THE OVERNIGHT HOURS. SOME OF THE
HIGHER RES GUIDANCE IS SHOWING ANOTHER SLUG OF MOISTURE PUSHING
INTO THE PHILADELPHIA METRO AREA LATE TONIGHT AND THEN TRANSITING
ALONG THE RIVER TOWARDS THE NORTH. THIS IS TIED TO A MID-LEVEL
VORT MAX THAT MOVES ONSHORE AND SHEARS ACROSS OUR REGION. WE DID
NOT MAKE ANY ADJUSTMENTS TO POPS AS THR LIKELIHOOD OF RAINFALL IS
PRETTY MUCH MAXED OUT.
TEMPERATURES HAVE BEEN RISING IN SOME AREAS OR STAYING NEARLY
STEADY THROUGH EARLY THIS EVENING, SO WE ADJUSTED TEMPERATURE
GRIDS THROUGH THE OVERNIGHT. WE KEPT THE OVERNIGHT LOWS THE SAME,
WHICH WAS MET/MAV BLEND FROM EARLIER.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
NOT MUCH CHANGE TO THE SYNOPTIC PATTERN WITH THE LOW TO THE SOUTH
AND HIGH PRESSURE TO THE NORTH-NORTHEAST. WE KEEP THE STIFF
NORTHEAST WINDS THOUGH THEY SHOULD BE A COUPLE OF MPH LOWER THAN
THE PAST FEW DAYS. THIS IS MAINLY BECAUSE THE SURFACE LOW TRIES TO
SINK BACK TOWARDS THE SOUTH TOMORROW THOUGH IT DOES NOT RELINQUISH
THE REGION FROM ITS PRESENCE. MULTIPLE WAVES OF MID-LEVEL ENERGY
LOOK TO SWING ACROSS THE REGION TOMORROW KEEPING OUR SKIES OVERCAST
WITH PERIODS OF RAIN...AGAIN. STILL THE THREAT FOR FLOODING APPEARS
NULL EVEN WITH SOME QPF BULLSEYES ACROSS SOUTHEASTERN PENNSYLVANIA
AND THE DELMARVA AS MOST OF THE RAIN WILL FALL ACROSS A LONGER TIME
PERIOD. TEMPERATURES WILL ONCE AGAIN STRUGGLE TO COME CLOSE TO
SEASONAL LEVELS THOUGH WE SHOULD BE A COUPLE DEGREES WARMER THAN
TODAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
LEANED HEAVILY ON WPC DAYS 4 TO 7 GUIDANCE FOR MUCH OF THIS TIME
PERIOD, WITH A PREFERENCE TOWARD MAV GUIDANCE IN THE DAY 2-3
TIMEFRAME.
COASTAL LOW THAT WE ARE CURRENTLY DEALING WITH ALSO IS THE MAIN
WEATHER FEATURE AT THE BEGINNING OF THIS TIME PERIOD AND
CONTINUING INTO LATE MONDAY. VERY LITTLE CHANGE TO PREVIOUS
FORECAST IN THIS TIME FRAME AS EXTREMELY SLOW MOVING COASTAL LOW
MEANS LITTLE OR NO TIMING DIFFERENCE. ONSHORE FLOW WILL CONTINUE
THROUGH THIS TIME FRAME ALONG WITH PERIODS OF RAIN. DIURNAL
TEMPERATURE IS SMALLER THAN AVERAGE GIVEN EXPECTED CLOUD COVER.
AFTER RELATIVELY QUIET WEATHER ON TUESDAY AS WEAK RIDGE BUILDS
INTO THE AREA, NEXT FRONTAL BOUNDARY APPROACHES FROM THE WEST, LEADING
TO SOME LOW POPS IN THE LATE WED INTO THU TIMEFRAME.
&&
.AVIATION /01Z FRIDAY THROUGH TUESDAY/...
THIS EVENING - TONIGHT...MVFR CONDITIONS ARE CURRENTLY IN PLACE
FROM PHL-PNE-TTN NORTHWARD, WITH IFR FROM ILG-MIV-ACY SOUTHWARD.
MOSTLY IFR CONDITIONS ARE FORECAST ACROSS A MAJORITY OF OUR
TERMINALS OVERNIGHT AS PERIODS OF RAIN CONTINUE TO MOVE ONSHORE.
AMPLE LOW- LEVEL MARITIME MOISTURE, COMBINED WITH THE FRESH RAINS,
WILL KEEP CEILINGS IN THE LOW-MVFR TO POSSIBLY THE LIFR RANGE
THROUGH TOMORROW MORNING. THE ONLY LOCATIONS THAT MAY ESCAPE THE
STRATUS WOULD BE ABE AND RDG GIVEN THEIR LOCATIONS ARE FAR ENOUGH
AWAY FROM THE COAST. ALSO WILL CONTINUE WITH THE GUSTY NORTHEAST
WINDS THROUGH THE LATE EVENING HOURS BEFORE THEY DROP OFF, THOUGH
WE WILL KEEP THE STRONGER SUSTAINED WINDS AROUND 15 KTS.
TOMORROW...SHOULD CONTINUE TO EXPERIENCE THE IFR CONDITIONS AT MOST
TERMINALS THOUGH THERE COULD BE A BIT OF WAVERING DEPENDING ON HOW
MUCH MORE RAIN FALLS. THE GENERAL TREND IN THE WINDS IS FOR A LITTLE
DECREASE, ESPECIALLY IN THE GUSTS, BUT STILL OUT OF THE NORTHEAST.
THERE COULD BE SOME LIFTING TO MVFR BY MID-AFTERNOON THOUGH
CONFIDENCE IS NOT HIGH.
OUTLOOK..
FRIDAY NIGHT...PREDOMINATELY IFR FROM INTERSTATE 95 CORRIDOR
SOUTHEAST AND PREDOMINATELY MVFR NORTHWEST OF INTERSTATE 95.
SATURDAY THROUGH SUNDAY NIGHT...A SLOW IMPROVEMENT FROM THE NORTH TO
SOUTH AIRPORTS EXPECTED WITH VFR CONDITIONS NORTHWEST OF INTERSTATE
95 BY SUNDAY AND MVFR CONDITIONS PREDOMINATING FROM THE INTERSTATE
95 AIRPORTS SOUTHEAST BY SUNDAY. GUSTY NORTHEAST WINDS EXPECTED,
WITH HIGHEST NEAR THE COAST.
MONDAY AND TUESDAY...PREDOMINATELY VFR.
&&
.MARINE...
THE GALE WARNING HAS BEEN CANCELLED AND REPLACED WITH A SMALL
CRAFT ADVISORY. WINDS REMAIN GUSTY NEAR 30 KNOTS, BUT THE FREQUENT
GALE FORCE WINDS HAVE ENDED AND ARE NOT EXPECTED TO CONTINUE. AN
OCCASIONAL GUST AROUND GALE FORCE MAY OCCUR, BUT THEY ARE EXPECTED
TO BE INFREQUENT.
MODERATE TO HEAVY RAIN WILL CONTINUE TO OVERSPREAD FROM THE SOUTH
TO THE NORTH TONIGHT AS WELL CAUSING A REDUCTION IN VISIBILITIES.
SEAS ARE RUNNING AROUND 10 TO 11 FEET ACROSS THE SOUTHERN WATERS
TO AROUND 8 FEET ACROSS THE NORTH. LITTLE CHANGE IS EXPECTED WITHE
SEAS FOR TONIGHT AND TOMORROW. WE SHOULD HOWEVER START TO SEE A
REDUCTION IN THE STRONGER GUSTS BY THURSDAY AFTERNOON TO BELOW
GALES.
SMALL CRAFT WILL BE AROUND FOR QUITE A WHILE IT SEEMS AND WHILE THE
GUSTS WILL BE INTERMITTENT THROUGH TOMORROW, THE SEAS SHOW NO SIGNS
SUBSIDING WITHIN THE PERSISTENTLY STRONG NORTHEAST FLOW. RUNNING
AROUND 8 TO 10 FEET DOWN SOUTH AND AROUND 8 FEET UP NORTH, THIS WILL
REMAIN.
OUTLOOK...
UPPER DELAWARE BAY MAY SEE SMALL CRAFT ADVISORY CONDITIONS AGAIN
ON SATURDAY INTO SUNDAY TIME FRAME AND THEN THE INFLUENCE FROM
COASTAL LOW WILL START TO DIMINISH.
ON THE LOWER DELAWARE BAY SMALL CRAFT ADVISORY CONDITIONS WILL
LIKELY CONTINUE FROM FRIDAY NIGHT INTO SUNDAY NIGHT AND THEN
CONDITIONS WILL BEGIN TO IMPROVE.
ON THE OCEAN SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE INTO
TUESDAY AND THERE IS THE POTENTIAL FOR SOME GALE FORCE GUSTS TO
RETURN IN THE LATE SATURDAY INTO SUNDAY RANGE. ALTHOUGH WINDS MAY
DROP BELOW SMALL CRAFT ADVISORY CRITERIA FOR LATE MONDAY INTO
TUESDAY, SEAS ARE EXPECTED TO REMAIN HIGH AND WITHIN THE SMALL
CRAFT ADVISORY CRITERIA.
&&
.TIDES/COASTAL FLOODING...
WE CONTINUE THE COASTAL FLOOD ADVISORY THROUGH THE FRIDAY
AFTERNOON HIGH TIDE CYCLE ALONG THE NEW JERSEY AND DELAWARE OCEAN
FRONT, THE LOWER DELAWARE BAY, AND OUR SIDE OF RARITAN BAY. THERE
SHOULD BE WIDESPREAD MINOR TIDAL FLOODING. GIVEN THE CONTINUING
ONSHORE FLOW, BACK BAY AND INLET TIDAL FLOODING SHOULD BE GREATER
THAN AVERAGE.
THIS IS NOT THE END GIVEN THE CONTINUING ONSHORE FLOW THAT MORE
MINOR TIDAL FLOODING PROBLEMS PERSIST INTO THE WEEKEND.
ALONG THE TIDAL DELAWARE RIVER AS WELL AS THE CHESAPEAKE BAY, WE
WILL CONTINUE TO MONITOR. THE LATEST CURRENT BIAS ADJUSTED DBOFS AND
MDL GUIDANCE KEEP THE TIDAL DELAWARE RIVER RIGHT AROUND THE MINOR
TIDAL FLOODING THRESHOLD INTO SUNDAY WITH THE HIGHER OF THE TWO
DAILY ASTRONOMICAL HIGH TIDES. CBOFS AND MDL GUIDANCE KEEP
CAMBRIDGE BELOW MINOR FLOOD LEVELS, SO WE ARE NOT ANTICIPATING
PROBLEMS. CONFIDENCE TOO LOW BEYOND FRIDAY TO GIVE EXPECTATIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT FRIDAY FOR NJZ012>014-
020>027.
DE...COASTAL FLOOD ADVISORY UNTIL 5 PM EDT FRIDAY FOR DEZ002>004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ431-
450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ430.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...HEAVENER/ROBERTSON
SHORT TERM...HEAVENER
LONG TERM...SZATKOWSKI
AVIATION...SZATKOWSKI/HEAVENER/ROBERTSON
MARINE...SZATKOWSKI/HEAVENER/ROBERTSON
TIDES/COASTAL FLOODING...HEAVENERHazardous weather outlook, Oct 10, 6:01 PM EDT, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 601 PM EDT THU OCT 10 2013 DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055- 060>062-070-071-101>106-112215- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 601 PM EDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. TIMES OF MODERATE TO HEAVY RAIN MIGHT CAUSE PONDING OF WATER IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TIMES OF MODERATE TO HEAVY RAIN FRIDAY MIGHT CAUSE PONDING OF WATER IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ026-112215- COASTAL OCEAN- 601 PM EDT THU OCT 10 2013 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERSISTENT NORTHEAST WIND COULD CAUSE MINOR TIDAL FLOODING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ021-023-024-112215- KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND-CAPE MAY- ATLANTIC COASTAL CAPE MAY- 601 PM EDT THU OCT 10 2013 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERSISTENT NORTHEAST WIND COULD CAUSE MINOR TIDAL FLOODING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012>014-020-022-027-112215- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON- 601 PM EDT THU OCT 10 2013 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERSISTENT NORTHEAST WIND COULD CAUSE MINOR TIDAL FLOODING INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-112215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 601 PM EDT THU OCT 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF GALE FORCE WIND GUSTS INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 11, 12:19 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1219 AM EDT FRI OCT 11 2013
PAZ060-101-102-110545-
BERKS PA-EASTERN CHESTER PA-WESTERN CHESTER PA-
1219 AM EDT FRI OCT 11 2013
...A SHOWER WITH HEAVY RAIN WILL AFFECT CENTRAL CHESTER AND SOUTH
CENTRAL BERKS COUNTIES...
AT 1213 AM EDT...A SHOWER WITH HEAVY RAIN WAS NEAR KENNETT
SQUARE...MOVING NORTHWEST AT 15 MPH.
VERY HEAVY RAIN WILL FALL FROM THIS SHOWER...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. RAINFALL AMOUNTS OF HALF AN INCH
WITHIN AN HOUR ARE POSSIBLE.
THIS SHOWER WILL BE NEAR MODENA AROUND 1240 AM...SOUTH COATESVILLE
AROUND 1250 AM...PARKESBURG AROUND 100 AM...HONEY BROOK AROUND 120 AM
AND NEW MORGAN AROUND 130 AM.
LAT...LON 4030 7594 3989 7557 3988 7560 3985 7560
3983 7562 3982 7567 3977 7574 3992 7600
3997 7600 4004 7594 4011 7595 4014 7589
4023 7602
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 4:47 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 118 min |
| Oct 11, 5:08 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more | 3 hr |
| Oct 11, 3:15 AM EDT | Areal Flood Advisory | PHI | Chester | 9 hr |
| Oct 11, 4:43 AM EDT | Areal Flood Advisory | PHI | Delaware | 4 hr |
| Oct 11, 8:32 AM EDT | River Flood Warning | PHI | Chester | 6 hr |
| Oct 11, 12:00 PM EDT | River Flood Warning | PHI | Chester, Delaware | 16 hr |
| Oct 11, 12:27 AM EDT | Special Weather Statement | PHI | Sussex | 93 min |
| Oct 11, 7:53 AM EDT | River Flood Warning | PHI | New Castle | 3 hr |
| Oct 11, 8:48 AM EDT | Areal Flood Warning | PHI | New Castle | 4 hr |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.